# SDR AALA20110105TUL04

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 57,678 hours, 29,568 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Overlay
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT OVERLAY LEFT FORWARD ENTRY DOOR JAMB AT STATION 218 LONGERON 11 LEFT.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-11.
